| Model Number |
BF-1T150 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the bronchovideoscope distal end had a burn.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: the high energy endo therapy accessories were used with insufficient distance from distal end.A definitive root cause could not be determined.The event can be prevented by following the instructions for use which state: ifu: bf-1t150 operation manual: chapter 3 preparation and inspection:3.2 inspection of the endoscope: inspection of the endoscope.Ifu: bf-1t150 operation manual: chapter 4 operation:4.2 using endo-therapy accessories olympus will continue to monitor field performance for this device.